Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

On the derived normal rings of Noetherian integral domains

Masayoshi Nagata

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 29, Number 3 (1955), 293-303.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250777189

Digital Object Identifier
doi:10.1215/kjm/1250777189

Mathematical Reviews number (MathSciNet)
MR97388

Zentralblatt MATH identifier
0067.26603

Citation

Nagata, Masayoshi. On the derived normal rings of Noetherian integral domains. Mem. College Sci. Univ. Kyoto Ser. A Math. 29 (1955), no. 3, 293--303. doi:10.1215/kjm/1250777189. https://projecteuclid.org/euclid.kjm/1250777189


Export citation